MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4200-1021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 22-feb-2018 as regulatory report # 3006340236-2017-00015 ¿ 1 with "follow-up" marked.Per request, it is being resubmitted as an initial report.The surgical technique guide states pivoting the implant with the implant holder may damage the instrument.There is only one tt thin pusher included in the set.The design history file (dhf) was reviewed and there are no new potential risks.The ncr identified the potential cause is related to excessive insertion force.There were no adverse effects to the patient.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Per the sales representative, on (b)(6) 2017 the surgeon was using the thin pusher to position the implant during a tlif and the thin pusher broke.Per the sales representative, the surgeon was able to remove the broken piece and complete the case.

Brand Name
ENDOSKELETON TT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7290586
Report Number3006340236-2017-00015
Device Sequence Number2496889
Product Code LXH
UDI-Device Identifier00191375003014
UDI-Public00191375003014
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1021
Device Catalogue Number4200-1021
Device Lot NumberUU161103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/22/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown